# SDR SWIA202163069

- Difficulty date: October 15, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ HINGE ON THE FUSELAGE LAND #27 SIDE IS GOUGED.     (C-CHECK RO 12/07/2021)    REMOVED AND INSTALLED NEW SERVICEABLE PAX DOOR HINGE. REF CRJ700 SRM 53-21-23-201-007-A01  REV.38 JUL 25/2020 AND DWG SH670-31810 REV-Y. COMPLIED WITH FORM M-337 AND SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
